HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

GROWTH RATE OF CRYSTAL SURFACES WITH SEVERAL DISLOCATION CENTERS

Files in This Item:
pre1099.pdf704.33 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84243

Title: GROWTH RATE OF CRYSTAL SURFACES WITH SEVERAL DISLOCATION CENTERS
Authors: Ohtsuka, Takeshi Browse this author
Tsai,Yen-Hsi R. Browse this author
GIGA, YOSHIKAZU Browse this author
Issue Date: 5-Jan-2017
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1099
Start Page: 1
End Page: 25
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69903
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University